RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 272–277 (Mi dan8966)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Semi-explicit numerical methods for solving stiff problems

V. A. Vinokurov, N. V. Yuvchenko

Moscow Aviation Technological Institute

Full text: PDF file (598 kB)

Bibliographic databases:
UDC: 519.95
Presented: А. Н. Тихонов
Received: 01.12.1983

Citation: V. A. Vinokurov, N. V. Yuvchenko, “Semi-explicit numerical methods for solving stiff problems”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 272–277

Citation in format AMSBIB
\Bibitem{VinYuv85}
\by V.~A.~Vinokurov, N.~V.~Yuvchenko
\paper Semi-explicit numerical methods for solving stiff problems
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 272--277
\mathnet{http://mi.mathnet.ru/dan8966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806447}
\zmath{https://zbmath.org/?q=an:0607.65042}


Linking options:
  • http://mi.mathnet.ru/eng/dan8966
  • http://mi.mathnet.ru/eng/dan/v284/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Bakaev, “A multistep difference method for parabolic equations”, Comput. Math. Math. Phys., 32:2 (1992), 216–228  mathnet  mathscinet  zmath  isi
    2. N. Yu. Bakaev, “A priori estimates for certain classes of multidimensional difference initial-boundary-value problems”, Comput. Math. Math. Phys., 33:6 (1993), 795–804  mathnet  mathscinet  zmath  isi
    3. N. Yu. Bakaev, “A priori estimates for some classes of one-dimensional difference initial-boundary value problems”, Comput. Math. Math. Phys., 33:5 (1993), 615–629  mathnet  mathscinet  isi
    4. N. Yu. Bakaev, “Almost unconditional a priori estimates of the solutions of parabolic difference problems”, Comput. Math. Math. Phys., 33:3 (1993), 343–355  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:16
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019